| Model Number |
4.1500.2DS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Choking (2464)
| Date of Event |
05/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The s-flex breaking could cause the small piece to become a choking hazard.
Event or Problem Description
S-flex had broken where the tower meets the lateral slide.
Additional Manufacturer Narrative
The s-flex breaking could cause the small piece to become a choking hazard.Summary: investigation into reported complaints (b)(4) indicate a lack of system requirements during design and product launch.Revision of the design input/output files are being conducted for airlife product acquisition.Ra: no associated risk management files for solidairity product owned by airlife at time of clinical trials.
Event or Problem Description
S-flex had broken where the tower meets the lateral slide.